| Model Number |
368346 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This lv lead was capped due to no capture at maximum output and high impedance.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.